# SDR DALA1242619019

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKES WERE FOUND ON AFT UPPER CORNER OF LT WINDOW BELT FRAME BS 617-636.  WINDOW BELT FRAME AFT UPPER CORNER LOWER OUT OF CRITICAL ZONE 1 IS WITHIN LIMIT PER SRM 53-05 FIG 111.  THE AFT UPPER CORNER UPPER BLENDED OUT AND REPAIRED IAW ERA 504342-14 REV ORIG.
